# SDR REXA2019071601127

- Difficulty date: July 16, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 28,268 hours, 18,924 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: DWGCC67010516
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670BA-57-020 FOUND 1 FASTENER HOLE IN THE RT MAIN LANDING GEAR AFT DOOR HINGE AFT HOLE TO BE OVERSIZED TO .4355. REPAIRED RT MAIN LANDING GEAR AFT DOOR HINGE AFT FASTENER HOLE IAW REO 690-57-21-307.
